Nagoya Mathematical Journal

Some consequences of Martin's axiom and the negation of the continuum hypothesis

Juichi Shinoda

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 49 (1973), 117-125.

Dates
First available: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118798877

Mathematical Reviews number (MathSciNet)
MR0319754

Zentralblatt MATH identifier
0266.04004

Subjects
Primary: 02K05

Citation

Shinoda, Juichi. Some consequences of Martin's axiom and the negation of the continuum hypothesis. Nagoya Mathematical Journal 49 (1973), 117--125. http://projecteuclid.org/euclid.nmj/1118798877.


Export citation

References

  • [1] K. Kunen, Inaccessibility properties of cardinals, Doctoral Dissertation, Stanford University, 1968.
  • [2] D. A. Martin and R. M. Solovay, Internal Cohen extensions, Annals of Math. Logic vol. 2 (1970) 143-178.
  • [3] W. Sierpinski, Hypothese du contnu, Second Edition (Chelsea, New York, 1956). Nagoya University